# SDR AALA201705019007

- Difficulty date: April 30, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 50,667 hours, 29,067 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 1865310
- Part serial: A6708
- Condition: Cracked
- Location: Rt Overwing
- Part time: 58,940 hours, 23,830 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING SLIDE COVER IS CRACKED,  APROXIMATELY 6 INCHES AFT SIDE.  REMOVED AND REPLACED THE SLIDE ASSEMBLY.  AIRCRAFT WAS GROUNDED.
